# SDR FDEA200907022464

- Difficulty date: July 2, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 54,302 hours, 10,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: A52110401206
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CORNER OF L - 1 DOOR HAS 3/16 INCH ARC CUT OUT DAMAGED AREA AND INSTALLED REPAIR OF OUTER SKIN IN CORNER AREA OF L-1   DOOR LOWER AFT CORNER,FR 17, STRINGER 25 LT IAW A310 SRM 52-11-00,FIG 206,PAGE   239/240
